# SDR FDEA201803290803

- Difficulty date: March 29, 2018
- Submitted: April 6, 2018
- Operation: Air carrier
- Aircraft: N967FD
- Make and model: Boeing 757-28A
- Aircraft serial: 26269
- Aircraft time: 56,168 hours, 19,780 cycles
- System (JASC): 2565 · Escape Slide
- Part: Rope
- Condition: Unsecure
- Location: Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A ROPE IS HANGING OUT OF THE SLIDE AREA ON THE LT  FWD ENTRY DOOR.  STOWED EXTRA LENGTH OF THE STATIC LINE INTO STOWAGE POCKET IAW AMM 25-66-10-2.
